# SDR 98ZZZM416

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105GL
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7427 - MIA/MCO - LANDING GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH AFTER TAKEOFF.  AIRCRAFT RETURNED TO MIA.  ADJUSTED RIGHT MAIN LANDING GEAR UPLOCK SWITCH.  (M)
